# SDR 04FDEA02152

- Difficulty date: July 22, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 30,890 hours, 25,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC - SEAT TRACK L4 AT FR 16 HAS SEVERE LEVEL 3 CORROSION STARTING AT FR 16 AND GOING FORWARD 26 INCHES.  REMOVED AND REPLACED TRACK IAW A310 SRM 51-40-20 AND 51-40-21.
